# SDR ABXA070082

- Difficulty date: March 2, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 56,657 hours, 57,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEG OF SEAT TRACK CORRODED AT STA 699, RIGHT BUTT LINE 10.  BLENDED OUT OF LIMITS.  REMOVED SEAT TRACK FROM STA 663 - 763 AND FLOOR PANEL 8F.  REINSTALLED NEW SEAT TRACK IAW DC9 SRM DWG K05482.  RE-INSTALLED FLOOR PANEL 8F IAW DC9 SRM 51-30-1.
